Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have osteoarthritis, have had two cortisone shots, done physio, acupuncture. What is wrong?

Hi I have had two cortisone shots in my second and third joint in my foot two weeks ago. The doctor says I have experienced cortisone flare but it has not settled down. I have osteoarthritis and have problems rolling all the way forward on my toe as the tendon (I think) hurts. I have been dealing with this for about 4 years. Before the shots I could walk normally and exercise. After exercising and sitting when I get back up I limp until it works itself out now I limp all the time. I'm thinking I might have a different problem besides the arthritis. I have orthopaedic inserts, have had chiro. massage, physio and acupuncture. I am desperate as I have a trip to the Amazon coming up. Help!!!
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Osteo arthritis is such a cunning problem,don't worry every problem will have its own remidy.
I to my patients with such symptoms prescribe injection of vitamin B1,B6, and B12, along with pain medicines.
Avoid taking potato, other tubers, tomato, egg, chicken, and sea foods. Thank you.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor